# SDR UPS07549658

- Difficulty date: March 31, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 20,823 hours, 3,447 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N3271
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 PYLON AFT BULKHEAD LOWER CORNER INBOARD & OUTBOARD SIDE CHAFED.  COMPLIED WITH EA 757-5453-27-A1637 & UPS EO B757-26607-A.
